On the language of multi-place recursive functions
Doklady Akademii Nauk, Tome 210 (1973) no. 3, pp. 541-542
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_3_a8,
author = {N. P. Ter-Zakharyan},
title = {On the language of multi-place recursive functions},
journal = {Doklady Akademii Nauk},
pages = {541--542},
year = {1973},
volume = {210},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_3_a8/}
}
N. P. Ter-Zakharyan. On the language of multi-place recursive functions. Doklady Akademii Nauk, Tome 210 (1973) no. 3, pp. 541-542. http://geodesic.mathdoc.fr/item/DAN_1973_210_3_a8/